# SDR ASOA2015102214025

- Difficulty date: October 22, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364 AT STR 27 HAS CORROSION FWD LEG BETWEEN INBD INTERCOSTALS.  STARTED REMOVING CORROSION IAW SRM TASK 51-21-06-001-001-A01.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01, FRAME DETERMINED TO BE OUT OF LIMITS IAW SRM 53-21-23-101-003-A01.
